×

Found 85 Documents (Results 1–85)

100
MathJax

Exact multiplicity results for variational inequalities involving pointwise constraints on the derivatives. (English) Zbl 1046.35022

MSC:  35J20 35J85 49J40 49J20
PDF BibTeX XML Cite
Full Text: DOI

Bifurcation of solutions to reaction-diffusion systems with jumping nonlinearities. (English) Zbl 1058.35526

Sequeira, Adélia (ed.) et al., Applied nonlinear analysis. In honor of the 70th birthday of Professor Jindřich Nečas. New York, NY: Kluwer Academic/Plenum Publishers (ISBN 0-306-46303-2/hbk). 79-96 (1999).
PDF BibTeX XML Cite

Morse index and exact number of solutions for ODE’s with jumping nonlinearities. (English) Zbl 0749.34012

Applied mathematics for engineering sciences, Proc. 2nd Fr.-Chil. Symp., Santiago de Chile/Chile 1989, 165-175 (1991).
MSC:  34B15 57R27
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software